# SDR SWAA2023053128402

- Difficulty date: April 17, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 60,418 hours, 35,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED AFT FACE OF BS 400 AT LEVEL STR 26L AT FWD. CARGO COMPARTMENT 2023-258038<[01] REPLACED SUPPORT ANGLE LOCATED AFT FACE OF BS 400 AT LEVEL STR 26L AT FWD. CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING #143A7505 REV: B. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED SUPPORT ANGLE LOCATED AFT FACE OF BS 400 AT LEVEL STR 26L AT FWD. CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING #143A7505 REV: B. SEE INDIVIDUAL SIGN OFF BELOWAS RII
